# SDR CA180616004

- Difficulty date: May 28, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Vikair DHC6400
- Engine: Pwa PT6A34
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: C6PF11665
- Condition: Broken
- Location: Fuel System
- Part time: 1,960 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) FALSE INDICATION OF AMOUNT OF FUEL ATA 28-00.  (TC# 20180616004)
